# SDR HALA2014040500040

- Difficulty date: April 5, 2014
- Submitted: April 7, 2014
- Operation: Air carrier
- Aircraft: N491HA
- Make and model: Boeing 717-200
- Aircraft serial: 55175
- Aircraft time: 18,701 hours, 15,496 cycles
- Engine: Rroyce BR700715A130
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 3910797513
- Part serial: B0615
- Condition: Failed
- Location: Nr 1 Mlg
- Part time: 131 hours, 298 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 MLG TIRE TREAD SEPARATING AND THROWN.  REPLACED NR 1 MAIN TIRE IAW AMM 32-41-01. SPIN CHECKED GOOD.
